# SDR N6WA20140825002

- Difficulty date: August 25, 2014
- Submitted: August 26, 2014
- Operation: Air carrier
- Aircraft: N690CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10272
- Aircraft time: 16,014 hours, 10,517 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Clamp
- Condition: Loose
- Location: Bleed Air Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LEFT BLEED MASTER CAUTION WARNING IN FLIGHT.  FOUND LOOSE CLAMP ON LT BLEED DUCT & FELT LEAK.  TIGHTENED CLAMP & OPS CHECKED GOOD IAW AMM 36-21-00.
